advertisement
Question
Posted by: swg | 2008/08/20

re eltroxin

My tsh and t4 levels are perfect - is there any way eltroxin could cause eyebrow loss?
my surgeon (awesome man) as retired and nobody else seems to have a clue! I' ve only lost half my right eyebrow but am afriad it will get worse.


thanks :-)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Eyebrow loss are often linked to thyroid function - Most often low thyroid function. You say that your levels are perfect. Have they been measured lately?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pcb | 2008/08/21

I take 2 tablets of.01 a day is this good

Reply to pcb

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement